# SDR V0XD202001030004

- Difficulty date: December 20, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 41,501 hours, 31,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1031 REQUIRED SPLICE REPAIR TO FACILITATE REMOVAL AND INSTALLATION OF THE STR 23L. FRAME MUST BE REMOVED PER REO 670-53-61-1627.
